MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200; PROTECTOR, OSTOMY
Model Number 125271
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user reported that there was one wafer in the market unit that had an off centered pre-cut opening.He was concerned that he would develop a leak if he used the wafer, so he chose not to use it.No photo is available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
D4: udi # added batch record review: the batch record review supports that there were no discrepancies related to the issue reported.This batch was manufactured following the applicable procedures, all machine and testing parameters were in accordance with the applicable procedures and specifications, the testing results were found satisfactory and no nonconformance related to the malfunction code in analysis was noted.The line clearance was executed per (b)(4) ¿procedimiento de despeje de línea y chequeo de seguridad¿, the results were documented, and no issues were identified during the manufacturing process.The materials comply with the correct parameters, pi, ds, mt, tm and the results are satisfactory.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Executive summary of the nc: during the event summary and impact evaluation of this nonconformance report (ncr), with the support of the triage team expertise and the analysis of the applicable pfmeas, the most probable causes of the problem identified.A opportunity in the process was identified, since there is no functional or dimensional test implemented to inspect the concentricity of the disc in the mlk's.A visual test is currently being performed, but this defect may be visually imperceptible to the operator.A capa plan will be open to cover the preventive / corrective action resulted from this ncr.Furthermore, an ncr search conducted shows that no adverse trend was identified from january 2019 to november 2020 for this failure mode.For this reason, no additional investigation is needed.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092; manufacturing site: 9618003.

Brand Name
L3O0200
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key10933970
Report Number9618003-2020-15436
Device Sequence Number871325
Product Code EXE
UDI-Device Identifier00768455125180
UDI-Public00768455125180
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/02/2025
Device Model Number125271
Device Lot Number0C04682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown